# SDR VJ9800139

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 591769637
- Condition: Dislodged
- Location: L1 Door Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRANCE DOOR EMERGENCY SLIDE PACK DISLODGED WHILE CLOSING.  RESECURED SLIDE AND ACCOMPLISHED REQUIRED INSPECTION.
